# SDR AALA200803180

- Difficulty date: December 24, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N419AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49331
- Aircraft time: 65,995 hours
- Engine: Pwa JT8D217
- Engine time: 6,298 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ORD INFLIGHT - DURING CLIMB AT ABOUT 3000 FT, THE NR 2 ENGINE HAD ONE COMPRESSOR STALL AND ROLLED BACK TO IDLE.  CREW REPORTED OIL QUANTITY AND PRESSURE WENT TO ZERO.  CREW SHUT DOWN NR 2 ENGINE AND RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME WAS FIVE MINUTES.  REPLACED NR 2 ENGINE ON 26 DEC 2009 AT ORD DUE TO TURBINE BLADE FAILURE.  REPLACED VIBRATION ISOLATORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
